Results 1 to 2 of 2

Thread: And the tapering begins......

  1. #1
    Join Date
    Jan 2010
    Location
    Melbourne, Australia
    Posts
    168
    Thanks
    16
    Thanked 39 Times in 16 Posts

    Default And the tapering begins......

    So yet again, not entirely looking forward to another week of adjusting to a lower amount of Prednisolone. However on the other hand you are looking forward to feeling more alive due to the lower amount of steroids in your system. (which will adjust in 9-10 days time) Steroids, steroids, steroids no easy drug, but I am happy that my health is on the right track.

  2. #2
    Join Date
    Mar 2009
    Location
    Lebanon, Pa.
    Posts
    802
    Blog Entries
    4
    Thanks
    26
    Thanked 82 Times in 57 Posts

    Default

    My prednisone has been pretty much the same till i went to the hospital for 6 days the beginning of this year so they raised it and then eventually lowered it again but now it is on the same level it has been for so long. Different things in your life will depend on whether they increase it or not. We are at the mercy of this diease. Hope you are feeling better. Bonita

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •